# SDR HNAA2023061200187

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,045 hours, 45,809 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW DIECONNECTED GROUND POWER WITHOUT CREW APROVAL SMOKE SEEN AT CENTER PEDESTAL.   UPON INSPECTION FOUND DIGITAL CONTROLLER TO BE INOP.  INSPECTED PRESS CONTROLLER AND FOUND IT TO BE SOURCE OF SMOKE. INSPECTED WIRING OF CONTROLLER NO DEFECTS NOTED. R&R'D DIGITAL PRESS CONTROLLER IAW AMM 21-31-01. OPS CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME
